Alert archive / California / Beach Hazards Statements in 2013
Beach Hazards Statement 1, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Jun 3, 2013, 2:06 PM PDT. It took effect at Jun 5, 2013, 4:00 PM PDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2013, 2:06 PM PDT (21:06 UTC)
- In effect from
- Jun 5, 2013, 4:00 PM PDT
- Expired
- Jun 7, 2013, 6:06 PM PDT
- In force
- 50 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
861 WHUS46 KLOX 032106 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 206 PM PDT MON JUN 3 2013 ...STRONG RIP CURRENTS EXPECTED ALONG EXPOSED SOUTH FACING SHORES WEDNESDAY EVENING THROUGH LATE THURSDAY AFTERNOON... .STRONG RIP CURRENTS WILL DEVELOP ALONG SOUTH FACING SHORES WEDNESDAY AFTERNOON AND LIKELY PERSIST AT TIMES THROUGH LATE THURSDAY AFTERNOON. A LONG PERIOD SOUTH SWELL WILL ARRIVE WEDNESDAY AFTERNOON AND BUILD THROUGH WEDNESDAY NIGHT AND LIKELY GENERATE STRONG RIP CURRENTS. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANBARS AND AT TIMES AROUND LOW TIDE. THE HIGHER LOW TIDE IS EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON AND THE LOWER LOW TIDE IS EXPECTED BETWEEN 3AM AND 4 AM PDT EACH MORNING ON WEDNESDAY AND THURSDAY. THE SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING THROUGH FRIDAY. CAZ040-041-040515- /O.NEW.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 206 PM PDT MON JUN 3 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT FOR STRONG RIP CURRENTS AND BUILDING SOUTH SWELL ...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH SWELL. * TIMING...WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON. * LOCATION...EXPOSED SOUTH FACING SHORES...SUCH AS ZUMA...POINT MUGU AND IN THE VICINITY OF POINT DUME. * POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING TIDES AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
13 follow-up statements
493 WHUS46 KLOX 040515 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1015 PM PDT MON JUN 3 2013 ...STRONG RIP CURRENTS ARE EXPECTED ALONG EXPOSED SOUTH FACING SHORES WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON... .A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY WEDNESDAY AFTERNOON AND WILL BUILD THROUGH WEDNESDAY NIGHT. THIS WILL HELP TO GENERATE STRONG RIP CURRENTS ALONG SOUTH FACING SHORES BY WEDNESDAY EVENING AND THEY WILL PERSIST AT TIMES THROUGH LATE THURSDAY AFTERNOON. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ON WEDNESDAY AND THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING. CAZ040-041-041315- /O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 1015 PM PDT MON JUN 3 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH SWELL. * TIMING...WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON. * LOCATION...EXPOSED SOUTH FACING SHORES...SUCH AS ZUMA...POINT MUGU... AND IN THE VICINITY OF POINT DUME. * POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ KJ/SS HTTP://WWW.WEATHER.GOV/LOSANGELES
053 WHUS46 KLOX 040939 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 239 AM PDT TUE JUN 4 2013 ...STRONG RIP CURRENTS ARE EXPECTED ALONG EXPOSED SOUTH FACING SHORES WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON... .A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY WEDNESDAY AFTERNOON AND WILL BUILD THROUGH WEDNESDAY NIGHT. THIS WILL HELP TO GENERATE STRONG RIP CURRENTS ALONG SOUTH FACING SHORES BY WEDNESDAY EVENING AND THEY WILL PERSIST AT TIMES THROUGH LATE THURSDAY AFTERNOON. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ON WEDNESDAY AND THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING. CAZ040-041-042145- /O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 239 AM PDT TUE JUN 4 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH SWELL. * TIMING...WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON. * LOCATION...EXPOSED SOUTH FACING SHORES...SUCH AS ZUMA...POINT MUGU... AND IN THE VICINITY OF POINT DUME. * POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ KJ/SS HTTP://WWW.WEATHER.GOV/LOSANGELES
116 WHUS46 KLOX 042111 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 211 PM PDT TUE JUN 4 2013 ...STRONG RIP CURRENTS ARE EXPECTED ALONG EXPOSED SOUTH FACING SHORES WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON... .A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY WEDNESDAY AFTERNOON AND WILL BUILD THROUGH WEDNESDAY NIGHT. THIS WILL HELP TO GENERATE STRONG RIP CURRENTS ALONG SOUTH FACING SHORES BY WEDNESDAY EVENING AND THEY WILL PERSIST AT TIMES THROUGH LATE THURSDAY AFTERNOON. WAVE HEIGHTS WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ON WEDNESDAY AND THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING. CAZ040-041-050515- /O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 211 PM PDT TUE JUN 4 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES. * TIMING...WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON. * LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES...SUCH AS ZUMA...POINT MUGU...AND IN THE VICINITY OF POINT DUME. * POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ SWEET HTTP://WWW.WEATHER.GOV/LOSANGELES
348 WHUS46 KLOX 050500 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1000 PM PDT TUE JUN 4 2013 ...STRONG RIP CURRENTS ARE EXPECTED ALONG EXPOSED SOUTH FACING SHORES WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON... .A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY WEDNESDAY AFTERNOON AND WILL BUILD THROUGH WEDNESDAY NIGHT. THIS WILL HELP TO GENERATE STRONG RIP CURRENTS ALONG SOUTH FACING SHORES BY WEDNESDAY EVENING AND THEY WILL PERSIST AT TIMES THROUGH LATE THURSDAY AFTERNOON. WAVE HEIGHTS WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ON WEDNESDAY AND THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING. CAZ040-041-051300- /O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 1000 PM PDT TUE JUN 4 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES. * TIMING...WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON. * LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES...SUCH AS ZUMA...POINT MUGU...AND IN THE VICINITY OF POINT DUME. * POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ HALL HTTP://WWW.WEATHER.GOV/LOSANGELES
912 WHUS46 KLOX 051000 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 AM PDT WED JUN 5 2013 ...STRONG RIP CURRENTS ARE EXPECTED ALONG EXPOSED SOUTH FACING SHORES THIS AFTERNOON THROUGH LATE THURSDAY AFTERNOON... .A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY THIS AFTERNOON AND WILL BUILD THROUGH TONIGHT. THIS WILL HELP TO GENERATE STRONG RIP CURRENTS ALONG SOUTH FACING SHORES BY THIS EVENING AND THEY WILL PERSIST AT TIMES THROUGH LATE THURSDAY AFTERNOON. WAVE HEIGHTS WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES TODAY AND THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING. CAZ040-041-051800- /O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 300 AM PDT WED JUN 5 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY AFTERNOON... * HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES. * TIMING...THIS AFTERNOON THROUGH LATE THURSDAY AFTERNOON. * LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES...SUCH AS ZUMA...POINT MUGU...AND IN THE VICINITY OF POINT DUME. * POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ KJ/AR HTTP://WWW.WEATHER.GOV/LOSANGELES
858 WHUS46 KLOX 051741 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1041 AM PDT WED JUN 5 2013 ...HIGH RISK OF RIP CURRENTS ARE EXPECTED ALONG SHORE THIS AFTERNOON THROUGH LATE THURSDAY AFTERNOON... .A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY THIS AFTERNOON AND WILL BUILD THROUGH TONIGHT. THIS WILL HELP TO GENERATE A HIGH RISK OF RIP CURRENTS ALONG SHORE BY THIS EVENING AND THEY WILL PERSIST AT TIMES THROUGH LATE THURSDAY AFTERNOON. WAVE HEIGHTS WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET...MAINLY ALONG SOUTH AND SOUTHWEST FACING BEACHES. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES TODAY AND THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING. CAZ040-041-060145- /O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 1041 AM PDT WED JUN 5 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM PDT THIS AFTERNOON THROUGH THURSDAY AFTERNOON... * HAZARDS...A HIGH RISK OF RIP CURRENTS AND BUILDING LONG PERIOD SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES. * TIMING...THIS AFTERNOON THROUGH LATE THURSDAY AFTERNOON. * LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES...SUCH AS ZUMA...POINT MUGU...AND IN THE VICINITY OF POINT DUME. * POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY AROUND TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ SWEET SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS HTTP://WWW.WEATHER.GOV/LOSANGELES
286 WHUS46 KLOX 060115 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 615 PM PDT WED JUN 5 2013 ...HIGH RISK OF RIP CURRENTS ARE EXPECTED ALONG SHORE THROUGH LATE THURSDAY AFTERNOON... .A LONG PERIOD SOUTH SWELL WILL BUILD THROUGH TONIGHT AND WILL HELP TO GENERATE A HIGH RISK OF RIP CURRENTS ALONG SHORE AT TIMES THROUGH LATE THURSDAY AFTERNOON. WAVE HEIGHTS WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET...MAINLY ALONG SOUTH AND SOUTHWEST FACING BEACHES. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING. CAZ040-041-060930- /O.CON.KLOX.BH.S.0001.000000T0000Z-130607T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 615 PM PDT WED JUN 5 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... * HAZARDS...A HIGH RISK OF RIP CURRENTS AND BUILDING LONG PERIOD SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES. * TIMING...THROUGH LATE THURSDAY AFTERNOON. * LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND BEACHES...SUCH AS CABRILLO...ZUMA...AND POINT MUGU. * POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY AROUND TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ HALL SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
369 WHUS46 KLOX 060927 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 227 AM PDT THU JUN 6 2013 ...HIGH RISK OF RIP CURRENTS ARE EXPECTED ALONG SHORE THROUGH LATE THIS AFTERNOON... .A LONG PERIOD SOUTH SWELL WILL HELP TO GENERATE A HIGH RISK OF RIP CURRENTS ALONG SHORE AT TIMES THROUGH LATE THIS AFTERNOON. WAVE HEIGHTS WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET...MAINLY ALONG SOUTH AND SOUTHWEST FACING BEACHES. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE EXPECTED BETWEEN 3 AM AND 4 AM PDT THIS MORNING AND BETWEEN 2 PM AND 3 PM PDT THIS AFTERNOON. THE SOUTH SWELL IS EXPECTED TO SUBSIDE THIS EVENING. CAZ040-041-061730- /O.CON.KLOX.BH.S.0001.000000T0000Z-130607T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 227 AM PDT THU JUN 6 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * HAZARDS...A HIGH RISK OF RIP CURRENTS AND BUILDING LONG PERIOD SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES. * TIMING...THROUGH LATE THIS AFTERNOON. * LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND BEACHES...SUCH AS CABRILLO...ZUMA...AND POINT MUGU. * POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY AROUND TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ KJ/CK SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
175 WHUS46 KLOX 061729 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1029 AM PDT THU JUN 6 2013 ...HIGH RISK OF RIP CURRENTS ARE EXPECTED ALONG SHORE THROUGH FRIDAY EVENING... .A BUILDING LONG PERIOD SOUTH SWELL WILL GENERATE A HIGH RISK OF RIP CURRENTS ALONG LOS ANGELES AND VENTURA COUNTY BEACHES THROUGH LATE FRIDAY EVENING. THE SURF WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET...MAINLY ALONG SOUTH AND SOUTHWEST FACING BEACHES. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE EXPECTED BETWEEN 3 AM AND 4 AM PDT THIS MORNING AND BETWEEN 2 PM AND 3 PM PDT THIS AFTERNOON. THE SOUTH SWELL IS EXPECTED TO PEAK THIS AFTERNOON INTO FRIDAY AND THEN SUBSIDE FRIDAY NIGHT INTO SATURDAY. CAZ040-041-070130- /O.EXT.KLOX.BH.S.0001.000000T0000Z-130608T0600Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 1029 AM PDT THU JUN 6 2013 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY EVENING... * HAZARDS...A HIGH RISK OF RIP CURRENTS AND LARGE LONG PERIOD SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 FEET...PEAKING THIS AFTERNOON AND FRIDAY ON SOUTH AND SOUTHWEST FACING BEACHES. * TIMING...THROUGH FRIDAY EVENING. * LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND BEACHES...SUCH AS CABRILLO...ZUMA...AND POINT MUGU. * POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY DURING LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
188 WHUS46 KLOX 070229 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 729 PM PDT THU JUN 6 2013 ...HIGH RISK OF RIP CURRENTS ARE EXPECTED ALONG SHORE THROUGH FRIDAY EVENING... .A BUILDING LONG PERIOD SOUTH SWELL WILL GENERATE A HIGH RISK OF RIP CURRENTS ALONG LOS ANGELES AND VENTURA COUNTY BEACHES THROUGH LATE FRIDAY EVENING. THE SURF WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET... MAINLY ALONG SOUTH AND SOUTHWEST FACING BEACHES. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE EXPECTED BETWEEN 3 AM AND 4 AM PDT TONIGHT AND BETWEEN 2 PM AND 3 PM PDT FRIDAY. THE SOUTH SWELL IS EXPECTED TO PEAK TONIGHT INTO FRIDAY AND THEN SUBSIDE FRIDAY NIGHT INTO SATURDAY. CAZ040-041-071030- /O.CON.KLOX.BH.S.0001.000000T0000Z-130608T0600Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 729 PM PDT THU JUN 6 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY EVENING... * HAZARDS...A HIGH RISK OF RIP CURRENTS AND LARGE LONG PERIOD SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 FEET...PEAKING TONIGHT AND FRIDAY ON SOUTH AND SOUTHWEST FACING BEACHES. * TIMING...THROUGH FRIDAY EVENING. * LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND BEACHES...SUCH AS CABRILLO...ZUMA...AND POINT MUGU. * POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY DURING LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS- SURVEY.PHP?CODE=CHMBHS
797 WHUS46 KLOX 071021 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 321 AM PDT FRI JUN 7 2013 ...HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING... .A LONG PERIOD SOUTH SWELL WILL CONTINUE TO GENERATE A HIGH RISK OF RIP CURRENTS ALONG LOS ANGELES AND VENTURA COUNTY BEACHES THROUGH LATE THIS EVENING. THE SURF WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET... MAINLY ALONG SOUTH AND SOUTHWEST FACING BEACHES. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE EXPECTED BETWEEN 3 AM AND 4 AM PDT THIS MORNING AND BETWEEN 2 PM AND 3 PM PDT THIS AFTERNOON. THE SOUTH SWELL IS EXPECTED TO PEAK TODAY AND THEN SUBSIDE THROUGH SATURDAY. CAZ040-041-072230- /O.CON.KLOX.BH.S.0001.000000T0000Z-130608T0600Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 321 AM PDT FRI JUN 7 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...A HIGH RISK OF RIP CURRENTS AND LARGE LONG PERIOD SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 FEET...PEAKING TODAY ON SOUTH AND SOUTHWEST FACING BEACHES. * TIMING...THROUGH THIS EVENING. * LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND BEACHES...SUCH AS CABRILLO...ZUMA...AND POINT MUGU. * POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY DURING LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ KJ/CK SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
422 WHUS46 KLOX 072113 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 213 PM PDT FRI JUN 7 2013 ...HIGH RISK OF STRONG RIP CURRENTS THROUGH THIS EVENING... .A LONG PERIOD SOUTH SWELL WILL CONTINUE TO GENERATE A HIGH RISK OF RIP CURRENTS ALONG LOS ANGELES AND VENTURA COUNTY BEACHES THROUGH LATE THIS EVENING. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE EXPECTED BETWEEN BETWEEN 2 PM AND 3 PM PDT THIS AFTERNOON. SURF BETWEEN 4 AND 6 FEET WILL PERSIST ALONG EXPOSED SOUTH AND SOUTHWEST FACING SHORES THROUGH THIS EVENING. THE SOUTH SWELL IS EXPECTED TO GRADUALLY SUBSIDE TONIGHT THROUGH SATURDAY. CAZ040-041-080600- /O.CON.KLOX.BH.S.0001.000000T0000Z-130608T0600Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 213 PM PDT FRI JUN 7 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * HAZARDS...A HIGH RISK OF RIP CURRENTS. BREAKERS BETWEEN 4 TO 6 FEET THROUGH THIS EVENING. * TIMING...THROUGH THIS EVENING. * LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND BEACHES...SUCH AS...ZUMA...POINT MUGU AND THE VICINITY OF POINT DUME. * POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY DURING LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. $$ SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
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
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Jun 3, 11:04 AM PDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 3, 11:04 AM PDT, 3 hours 2 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1104 AM PDT MON JUN 3 2013 .SYNOPSIS... A WEAK UPPER LEVEL LOW OFF THE CALIFORNIA COAST WILL RESULT IN ONSHORE FLOW AND COOLER WEATHER THROUGH MID WEEK. LOW CLOUDS AND FOG WILL PENETRATE INTO THE INTERIOR VALLEYS AND FOOTHILLS EACH NIGHT...THEN LIKELY CLEAR TO THE BEACHES IN THE AFTERNOON. A DECREASE IN MARINE LAYER CLOUD COVERAGE AND WARMER WEATHER IS EXPECTED LATE IN THE WEEK AND NEXT WEEKEND...AS HIGH PRESSURE BUILDS OVERHEAD. && .UPDATE...MARINE LAYER PUSHING ABOVE 3800 FT ACCORDING TO LAX ACARS DATA AND LOW CLOUDS WERE WELL ENTRENCHED INTO THE FOOTHILLS THIS MORNING. DRIZZLE OVERNIGHT RESULTED IN SEVERAL HUNDREDTHS OF PRECIPITATION ACROSS THE CENTRAL COAST AND SOUTH SANTA BARBARA COAST OVERNIGHT. ONSHORE PRESSURE GRADIENTS ARE 1.2 MB STRONGER THAN YESTERDAY MORNING WHICH SHOULD KEEP LOW CLOUDS ALONG MANY BEACHES THROUGHOUT THE DAY. WINDS ARE RUNNING 5-7 MPH STRONGER ACROSS THE ANTELOPE VALLEY THIS MORNING WITH THE LAX-DAG GRADIENTS PREDICTED AROUND 10MB THIS AFTERNOON. A WIND ADVISORY IS IN EFFECT AND THIS LOOKS ON TARGET AS GUSTS NEARING 50 MPH AT LAKE PALMDALE RAWS AT 17Z. ONSHORE GRADIENTS A RESULT OF THE LOW PRESSURE SYSTEM WEST OF POINT CONCEPTION WHICH MOVES ONLY SLIGHTLY TO THE SOUTH OVER THE NEXT SEVERAL DAYS. TEMPERATURES ARE RUNNING COOLER THAN YESTERDAY IN MOST CASES... 3-8 DEGREES ALONG THE COASTS AND VALLEYS AND 8-18 DEGREES COOLER FARTHER INLAND AND ACROSS THE MOUNTAINS. WENT AHEAD AND LOWERED THE FORECAST HIGHS ALONG THE COASTAL AREAS TODAY AS WE WERE TRENDING WARMER THERE. WEAK INSTABILITY AND UPPER LEVEL DEFORMATION OVER THE MOUNTAINS THIS AFTERNOON AS ONE LOW PRESSURE SYSTEM APPROACHES THE COAST THIS AFTERNOON. VERY LITTLE MOISTURE IN PLACE BUT WOULD EXPECT SOME CUMULUS TO DEVELOP OVER THE MOUNTAINS LATE IN THE DAY. MARINE LAYER SHRINKS A SMIDGEN FOR TUESDAY MORNING BUT A SIMILAR DAY EXPECTED OVERALL. DRIZZLE MAY BE A LITTLE MORE WIDESPREAD FOR THE COASTAL AREAS. TEMPERATURES SHOULD WARM SLIGHTLY WHERE CLOUDS BURN OFF QUICKLY FOR INLAND VALLEYS ON TUESDAY. ONSHORE WINDS LOOK A LITTLE WEAKER BUT STILL MIGHT BE STRONG ENOUGH FOR ANOTHER AV WIND ADVISORY. ***FROM PREVIOUS DISCUSSION*** THE UPPER LOW RETROGRADES OUT OF THE AREA TUESDAY NIGHT AND HGTS BEGIN BUILD UP. THE MARINE LAYER CLOUDS WILL NOT BE QUITE AS DEEP AND WILL LIKELY STAY OUT OF THE SANTA CLARITA VLY AND WILL STAY OFF OF THE COASTAL SLOPES. MAX TEMPS WILL BE UP ACROSS THE AREA ESP IN THE INTERIOR VLYS WHICH WILL BE MARINE LAYER FREE. .LONG TERM (THU-SUN)... BOTH THE EC AND THE GFS AGREE ON THE XTND FCST BUT THIS FORECAST IS A LITTLE DIFFERENT FROM LAST NIGHTS SOLUTION. THE NEW FORECAST CALLS FOR THE UPPER LOW TO MOVE BACK CLOSER TO L.A. AND THEN SIT AND INCREASE SOME THROUGH THE PERIOD. AT THE SAME TIME AN UPPER HIGH IS FORECAST TO MOVE INTO THE EUREKA AREA...BUT INSTEAD OF SETTLING OVER CALIFORNIA IT NOW IS FORECAST TO MOVE INTO NEVADA. IF THIS FCST COMES TRUE MAX TEMPS WOULD BE COOLER AND THERE WOULD BE A DEEPER MARINE LAYER. DID NOT GO WHOLE HOG WITH THIS NEW SOLN BUT TRENDED THE FCST COOLER. ALSO THIS NEW ARRANGEMENT WOULD OPEN THE DOOR FOR SOME EAST OR SOUTHEAST FLOW AND RESULTANT MOISTURE TRANSPORT. RIGHT NOW IT LOOKS LIKE THERE IS NOT MUCH IF ANY MOISTURE TO TRANSPORT IN AND WHAT MOISTURE THERE IS LOOKS LIKE IT WOULD END UP OVER THE RIVERSIDE AND SAN DIEGO MTNS. BUT IT IS INTERESTING AND WILL KEEP AN EYE ON IT. && .AVIATION...03/1800Z. MID/UPPER LEVEL TROUGH OF LOW PRESSURE OVER THE AREA AND CENTERED UPSTREAM WILL PRESIST THROUGH THE PERIOD. UPPER LEVEL MODERATE SOUTH WINDS WILL BECOME MODERATE SOUTHWEST AFTER 04/06Z WHILE MID LEVEL LIGHT SOUTH WINDS PREVAIL. MARINE LAYER VARIED FROM 3.1KFT ALONG THE CENTRAL COAST TO 3.8KFT OVER THE LA BASIN THIS MORNING AND WILL DIFFER LITTLE TUESDAY MORNING. MODERATE ONSHORE PRESSURE GRADIENT THROUGH 04/04Z AND AFTER 04/20Z OTHERWISE WEAK ONSHORE GRADIENT. KLAX...CHANCE SCT 029 BETWEEN 03/20-04/05Z THEN CHANCE CIGS 015 VSBY 5SM -DZ BR BETWEEN 04/05-04/11Z. CHANCE CIGS 017 VSBY 4AM BR BETWEEN 04/11-04/19Z THEN CHANCE CIGS 020 AFTER 04/19Z. KBUR...CHANCE CIGS 022 THROUGH 03/20Z. THEN CHANCE CIGS 012-015 BETWEEN 04/05-04/12Z WITH -DZ BETWEEN 04/05-04/12Z. CHANCE CIGS 020 AFTER 04/12Z. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). && PUBLIC...BOLDT/RORKE SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 3, 8:14 AM PDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 814 AM PDT MON JUN 3 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-041300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 814 AM PDT MON JUN 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY SOUTHWEST WINDS WILL IMPACT THE ANTELOPE VALLEY LATE THIS MORNING THROUGH EARLY THIS EVENING...CREATING POTENTIALLY HAZARDOUS DRIVING CONDITIONS WITH CROSS-WINDS AND POTENTIAL REDUCED VISIBILITIES DUE TO BLOWING DUST. THESE WINDS WILL ALSO CREATE FAVORABLE CONDITIONS FOR GROWTH AT THE POWERHOUSE FIRE. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:30 PM PDT | Small Craft Advisory for Hazardous Seas | LOX | 7 hr | |
| Jun 3, 3:29 AM PDT | Wind Advisory | LOX | 21 hr |
Nearby
Beach Hazards Statements in California, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.